# SDR ZZDA2009214

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 46601
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY/BATTERY PACK M1672 FAILED CAPACITY CHECK IAW AMM 33-51-06.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY/BATTERY PACK M1672 REF: AMM 33-51-06.
